# SDR AALA20050035

- Difficulty date: January 15, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943B
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT T2031/15, ON DESCENT PASSING 10000 SMOKE IN COCKPIT.  DISAPPATED AND RETURNED AT 6000.  SMELLED ACRID ELECTRICAL SMELL.  WENT ON OXYGEN AND LANDED.  SMOKE WENT AWAY.  SMOKE WAS VISIBLE IN COCKPIT DURING EVENT. REPLACED LOWER RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
